Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Monge-Ampère measures associated to extremal plurisubharmonic functions in $ {\bf C}\sp n$

Author: Norman Levenberg
Journal: Trans. Amer. Math. Soc. 289 (1985), 333-343
MSC: Primary 32F05
MathSciNet review: 779067
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the extremal plurisubharmonic functions $ L_E^\ast $ and $ U_E^\ast $ associated to a nonpluripolar compact subset $ E$ of the unit ball $ B \subset {{\mathbf{C}}^n}$ and show that the corresponding Monge-Ampère measures $ {(d{d^c}L_E^\ast )^n}$ and $ {(d{d^c}U_E^\ast )^n}$ are mutually absolutely continuous. We then discuss the polynomial growth condition $ ({L^\ast})$, a generalization of Leja's polynomial condition in the plane, and study the relationship between the asymptotic behavior of the orthogonal polynomials associated to a measure on $ E$ and the $ ({L^\ast})$ condition.

References [Enhancements On Off] (What's this?)

  • [BT] E. Bedford and B. A. Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), 1-40. MR 674165 (84d:32024)
  • [CLN] S. S. Chern, J. H. Levine and L. Nirenberg, Intrinsic norms on a complex manifold, Global Analysis, Univ. of Tokyo Press, Tokyo, 1969, pp. 119-139. MR 0254877 (40:8084)
  • [Fe] J. P. Ferrier, Spectral theory and complex analysis, North-Holland, Amsterdam, 1973. MR 0352960 (50:5446)
  • [Ho] L. Hormander, An introduction to complex analysis in several variables, North-Holland, Amsterdam, 1973. MR 1045639 (91a:32001)
  • [Le] P. Lelong, Plurisubharmonic functions and positive differential forms, Gordon & Breach, New York, 1969.
  • [Ne] R. Nevanlinna, Analytic functions, Springer-Verlag, Heidelberg, 1970 (translated by Phillip Emig). MR 0279280 (43:5003)
  • [NZ] Nguyen Thanh Van and A. Zeriahi, Familles de polynomes presque partout bornees, Bull. Soc. Math. 107 (1983), 81-91. MR 699992 (85b:32026)
  • [S1] J. Siciak, Extremal plurisubharmonic functions in $ {{\mathbf{C}}^n}$, Ann. Polon. Math. 319 (1981), 175-211. MR 617459 (83e:32018)
  • [S2] -, Extremal plurisubharmonic functions and capacities in $ {{\mathbf{C}}^n}$, Sophia Kokyuroku Math., Vol. 14, Sophia University, Tokyo, 1982.
  • [U1] J. L. Ullman, Orthogonal polynomials for general measures I, Proc. 1983 Tampa Conf. on Rational Approximations and Interpolation (to appear). MR 783300 (86j:42031)
  • [U2] -, private communication.
  • [Ze] A. Zeriahi, Capacite, constante de Tchebysheff, et polynomes orthogonaux associes a un compact de $ {{\mathbf{C}}^n}$, preprint. MR 1207888 (94a:41018)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F05

Retrieve articles in all journals with MSC: 32F05

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society